首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:An Improvement on Sub-Herbrand Universe Computation
  • 作者:Lifeng He ; Yuyan Chao ; Kenji Suzuki
  • 期刊名称:The Open Artificial Intelligence Journal
  • 电子版ISSN:1874-0618
  • 出版年度:2007
  • 卷号:1
  • 期号:1
  • 页码:12-18
  • DOI:10.2174/1874061800701010012
  • 出版社:Bentham Science Publishers Ltd
  • 摘要:This paper presents an efficient algorithm for computing sub-Herbrand universes for arguments of functions and predicates in a given clause set. Unlike the previous algorithm, which processes all clauses in the given clause set once for computing each sub-Herbrand universe, the proposed algorithm computes all sub-Herbrand universes in the clause set by processing each clause in the clause set only once. We prove the correctness of our algorithm, and we provide experimental results on theorem proving benchmark problems to show the power of our approach.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有